# SDR SWIA202054501

- Difficulty date: November 17, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 601R1430352
- Condition: Chafed
- Location: Rt Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE CHAFED AT MIDDLE-OUTBOARD STOP .010"  DEEP REQUIRES REPLACEMENT.  C-CHECK RO 12/04/2020.  REMOVED AND INSTALLED NEW RT INBOARD FLAP VANE LEADING EDGE, IAW CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.
